# SDR REXA2016102102062

- Difficulty date: October 21, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-900-504; LH FS 280 TRANSVERSE BEAM IS CORRODED AROUND FASTENER HOLES AND CRACKED AT APPROX LBL 12.  REMOVED THE TRANSVERSE BEAM AND INSTALLED SERVICEABLE BEAM IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01,  51-42-10-001-001-A01, 51-42-21-001-001-A01 AND 51-21-11-001-001-A01.
